MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OXIMETER, PULSE, FINGERTIP, LED, W/ CASE

Medline Industries, LP MEDLINE; OXIMETER, PULSE, FINGERTIP, LED, W/ CASE
Catalog Number HCSM70J
Medical Device Problem Codes Unable to Obtain Readings (1516); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported both oximeters are defective and not functioning.A sample was received for investigation; 2 ea were reported but only 1 ea was received, and the sample was visually/physically evaluated with no damage or defects observed.During functional evaluation using a spo2 reader, the sample would give brief readings at low oxygen saturation levels, but quickly turn off and not hold the reading; the sample was evaluated again and would turn on only momentarily, then turn off.Medline could confirm the reported issue for the received sample; no sample or photo was received for the other reported device, no root cause was identified, no trends were identified, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that both oximeters are defective.They are not functioning.

Brand Name
MEDLINE
Common Device Name
OXIMETER, PULSE, FINGERTIP, LED, W/ CASE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50884051
Report Number1417592-2026-49937
Device Sequence Number9939344
Product Code OCH
UDI-Device Identifier00197344065564
UDI-Public00197344065564
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSM70J
Device Lot Number202507017
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/25/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown